# SDR SIMA200117808

- Difficulty date: June 27, 2001
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145
- Aircraft serial: 145183
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV INSPECTION OF THE AIRCRAFT, THE LEFT OMEGA BEAM AT FRAME 20 WAS FOUND TO BE BELOW SRM LIMITS AFTER THE REMOVAL OF CORROSION.  REPAIRED AREA IAW EMB145 SRM (1141 REV 12) 53-21-10 PARA 2, PAGE 201, 202 AND FIG 201 SHEET.  (M)
